BibTeX record journals/ijcm/BakarSOS02

download as .bib file

@article{DBLP:journals/ijcm/BakarSOS02,
  author       = {Azuraliza Abu Bakar and
                  Md Nasir Sulaiman and
                  Mohamed Othman and
                  Mohd Hasan Selamat},
  title        = {Propositional Satisfiability Algorithm to Find Minimal Reducts for
                  Data Mining},
  journal      = {Int. J. Comput. Math.},
  volume       = {79},
  number       = {4},
  pages        = {379--389},
  year         = {2002},
  url          = {https://doi.org/10.1080/00207160210938},
  doi          = {10.1080/00207160210938},
  timestamp    = {Sun, 28 May 2017 13:17:48 +0200},
  biburl       = {https://dblp.org/rec/journals/ijcm/BakarSOS02.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics